Doctor insights on:
Sex Drive Depression Meds Learn
Talk w/ your doctor: Certain antidepressants can cause a loss of sex drive. Speak to your doctor as there may be other medication options. Some women have also found medications such as viagra (sildenafil) to be beneficial. In addition, "spice up" your sex life by trying new things: different location or environment, new positions, start with a massage, sexy lingerie, role playing, etc. Just be safe (and legal). ...Read moreSee 2 more doctor answers
Depression is a mood disorder that can affect behavior and emotions. Symptoms of depression include feeling down most of the time, losing interest in previously enjoyable activities, increase or decrease in appetite or weight, sleeping more or less, becoming easily agitated or lethargic, feeling worthless, feeling guilty, having difficulty concentrating, thinking more about death and dying. Depression can sometimes result in suicidal thoughts and plans. In this case, emergent ...Read more
See your doctor.: Low sex drive is a common side effect of antidepressants, particularly the selective serotonin reuptake inhibitors (ssris). Your provider may be able to switch you to a different medication with fewer sexual side effects, or recommend ways to approach this in your relationship with your husband. You may want to discuss this issue with your doctor to see what options are available. ...Read moreSee 1 more doctor answer
Is anything good for depression i feel sad 90percent of the time i really don't want meds i already have low sex drive?
Yes!: Although medication can relieve the symptoms of depression, it is not usually suitable for long-term use. Studies show that other treatments, including exercise and therapy, can be just as effective as medication, often even more so, but don't come with unwanted side effects. If you do decide to try medication, remember that medication works best when you make healthy lifestyle changes as well. ...Read moreSee 1 more doctor answer
I was on zoloft50mg and now om cymbalta 30mg for depression and anxiety. i have increased sex drive and my orgasms are blocked since i started meds.
Go back to doctor: Return to your doctor and discuss with him your issues. You need to let the prescribing doctor know how the medication makes you feel ...Read more
My wife is on Wellbutrin (bupropion) & Zoloft for depression. She has NO sex drive. Can one of the meds be the cause?how can she boost libido or how can I help?
Having trouble with sex drive even self arousal I can't get wet either only on 2 meds and I'm not depressed so what's wrong????
Gynecological Exam.: You need a comprehensive evaluation by a Gynecologist; Low levels of Estrgens or Progesteron may contribute to this problem in addition to other hormonal imbalances such low Thyroid homone levels; Also psychiatric conditions may cause this problem; If the physical conditions are ruled out a psychiatrist may help; ...Read moreSee 1 more doctor answer
Please realize that: your primary medical decision maker (physician if you will) is ALWAYS yourself. Just because meds are Rx'ed, this does not mean they are a good choice or will be effective, vs. harmful, to your best interests. Psychotropic meds are Rx'ed for ease (Doc & client), affect mode/symptoms but never solve the real problem(s), actually only add problems & commonly make problem solving more difficult. ...Read moreSee 9 more doctor answers
I went through a stage of depression at age 23. Been recovered for a few months now but I seem to have lost morning erections, sex drive, and energy! ?
Try Acupuncture: believe it or not Acupuncture can help emotional problems as ell as pain. If you feel you are passed the depression you may still have some emotional energetic blockages that can be addressed with acupuncture. You could also ask your doctor to test your hormone levels to see if there are any imbalances there as well. ...Read more
I had an abortion a year ago, since then I have suffered with anxiety/depression, normally have high sex drive which has vanished, how do I get it back?
Seek counseling: It sounds like you have been through a lot in the past year. You mentioned anxiety/depression, i'm not sure if you are taking an antidepressant medication. If you are many of them can decrease libido (sex drive). I refer patients that have post abortion depression to local counseling services. See if there is any postabortion counseling services in your area. ...Read moreSee 1 more doctor answer
Depressive syndrome: Depression is a syndrome which comprises multiple symptoms that are interrelated but untrained people may thing each symptom un-related to each other. Not all symptoms are obliged to be present for the diagnosis. Loss of sexual desire is one of the main symptom. Other people has normal sexual desire but has other symptoms of depression. Search "symptoms of depression". ...Read moreSee 2 more doctor answers
Increased sex drive: Could be u age, hormonal imbalance and bipolar affective d/o mixed type. ...Read more
It's possible: Certain anti-depressant medications, such as lexapro, (escitalopram) can completely decrease one's sexual desire. Speak to your doctor to switch to another medication or to change the dosage if this is occurring. Do not do this on your own. Also add exercise and sunshine to decrease depression. ...Read moreSee 1 more doctor answer
My depression pill made me lose my sex drive. Can i take something else that doesn't have this side effect?
What are some medical reasons for low sex drive in 25yo male? Ongoing issue for 3+ years, no depression and in decent physical shape.
Gaining weight, even w/ extreme diet and exercise, in the past 4 months, depression, loss of sex drive. What could this be from? On aviane bc 10 months
Hormone or depressed: At your age and with exercise and diet, we would expect weight loss. But you report depression symptoms, which include the low sexual desire. Possibly the extreme dieting combined with your birth control pill are factors. Hypothyroid is another possibility. I'd recommend you see your doctor for exam and possible referral. ...Read more
My sex drive was outstanding until I went through a stage of depression that I'm now passed. But where has my sex drive gone?!
Depression: One of the symptoms of depression is a loss of interest or pleasure in things you used to enjoy including sex.Unfortunately, one of the side-effects of the most commonly used antidepressants is also a loss of libido and/or sexual function.Discuss the problem with the doctor treating your depression.There are options that increase libido. Hope this helps. Depression is serious and too often fatal. ...Read more
Wellbutrin (bupropion): Again, wellbutrin (bupropion) is a good antidepressant that's not likely to cause weight gain -- and it's also unassociated with sexual dysfunction. In fact some doctors have prescribed it along with other antidepressants in hopes of countering ssri-related sexual dysfunction. Watch the alcohol you're drinking for both of these potential effects, though. Discuss with your own physician. ...Read moreSee 1 more doctor answer
My boyfriend takes seroxat (peroxitine) to prevent depression. Could this have an affect on his sex drive?
Seroxat: Paxil (paroxetine) is an ssri with high rates of sexual side-effects to include difficulty in becoming aroused, lack of interest in sex, trouble achieving orgasm, ejaculation difficulties. These side-effects can account for @10% cases & may take months to ease up when Paxil (paroxetine) is discontinued. ...Read moreSee 1 more doctor answer
My partner and i are try to conceive but his medication for depression isnt helping us and his sex drive is down. Can we look at having IVF?
No!: Lack of sexual interest is usually not associated with inability to conceive. Depression itself can cause it, so we first need to know if his depression is improved. Then we know some medications can lower sexual drive and function. He should talk w his doctor to maybe change it. Also Hormonal imbalances can produce both depression and sexual problems, so he may need to be checked. Patience! ...Read moreSee 1 more doctor answer
What is your opinion about an ovarian cyst affecting sex drive? Depression can, and ovarian cysts I read can cause depression. Is there a link?
Sex drives & cysts: If the ovarian cyst has testosterone containing material inside it (male hormone) the sex drive will actually go up. Benign ovarian functional cysts are either estrogen generated or the after affects of ovulation of the corpus luteum which makes progesterone. Depression is usually not associated with either case unless it Is secondary to chronic pain from a large untreated ovarian cyst. ...Read more
- Talk to a doctor online
- How can i help my husband cope with my low sex drive from depression meds?
- What is the most natural way to get back my sex drive with out taking meds?
- Depression meds
- Sex drive neurobion plus
- Duromine and sex drive libido
- Natural increase sex drive
- Improve low drive sex
- Lower mans sex drive
- No sex drive